# SDR 29GA94632121113

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 34,433 hours, 44,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION THE RED UNSAFE LIGHT REMAINED ILLUMINATED AND VISUAL INSPECTION INDICATED GEAR WAS NOT FULLY RETRACTED.  REPLACED RT MLG UPLOCK SWITCH. OPS CHECKS GOOD.
